# SDR QR9R20211029001

- Difficulty date: October 29, 2021
- Submitted: October 29, 2021
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 15723979779
- Aircraft time: 2,374 hours
- System (JASC): 7700 · Engine Indicating System
- Part: Tachometer
- Part number: 9580119410
- Part serial: 367E1
- Condition: Faulty
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

#2 ENGINE OVERSPEED FAIL LIGHT DID NOT EXTINGUISH ON CAD. T/F: #1 OVSP FAIL LIGHT DID NOT EXTINGUISH ON CAD. AFTER PREVIOUS FAULT ON #2 SIDE, OVERSPEED BOXES WERE SWAPPED. FAILURE FOLLOWED THE SWAPPED BOX FROM THE #2 SIDE TO THE #1 SIDE. REPLACED #1 OVERSPEED BOX (ARRIEL SPC : 77-31-80-01-010Q) IAW AMM 80-20-00 4-1.
